# SDR SWI2025F00803

- Difficulty date: April 5, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL STRIKER IS CHAFED AT FS310 APPROX STGR 9L.   (C-CHECK RO 06/29/2025)REPAIRED PAX DOOR STRIKER REF CRJ 900 SRM 53-21-23-201-006-A01. SEE CONTINUE CARD FOR DETAILS.COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
